# SDR 2020FA0000542

- Difficulty date: August 16, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N530LD
- Make and model: Gulstm G150
- Aircraft serial: 203
- Aircraft time: 4,776 hours, 3,476 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Battery
- Condition: Failed
- Location: Fmc Circuit Card
- Part time: 4,776 hours, 3,476 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS AIRCRAFT FMS READING "NO DATA BASE MEMORY".  AFTER FURTHER INSPECTION FOUND NR 1 FMC CARD BATTERY FAILED ON NR 1 FMC CARD.  REPLACED NR 1 FMC CARD, AFTER FMC CARD REPLACEMENT NR 1 FMS OPERATIONS CHECKED GOOD.  AIRCRAFT OK FOR RETURN TO SERVICE.
